MAUDE Adverse Event Report: DIROS TECHNOLOGY INC. OWL (18GA.) RF INSULATED HYBRID CANNULA

DIROS TECHNOLOGY INC. OWL (18GA.) RF INSULATED HYBRID CANNULA
Model Number DHC-018/150/10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The physician decided to open the skin and remove the broken fragment.The physician informed the patient about the incident.The patient did not and has not reported any issues.Neither of the following outcomes resulted from the incident: death, life threatening situation, hospitalization, serious medical event, disability/permanent damage, congenital anomaly/birth defect, and required intervention to prevent permanent impairment/damage to the patient.Manufacturer detected the device shaft was severely bent indicative of excessive force which may have caused the breakage.
 
Event or Problem Description
During the placement of the device, the physician noticed that part of the hybrid rf cannula's shaft became detached and remained in the patient.The returned device to manufacturer was found to be severely bent.

Brand Name
OWL (18GA.) RF INSULATED HYBRID CANNULA
Common Device Name
CANNULA
Manufacturer (Section D)
DIROS TECHNOLOGY INC.
120 gibson drive
markham, ontario L3R 2 Z3
CA  L3R 2Z3
Manufacturer Contact
120 gibson drive
markham, ontario L3R 2-Z3
MDR Report Key14115818
Report Number8043398-2022-00001
Device Sequence Number14605623
Product Code GXI
UDI-Device Identifier00825114006799
UDI-Public00825114006799
Combination Product (Y/N)N
PMA/510(K) Number
K102566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2025
Device Model NumberDHC-018/150/10
Device Catalogue NumberDHC-018/150/10
Device Lot Number6654
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Initial Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age18 YR
Patient SexMale
Patient Weight55 KG
Patient EthnicityNon Hispanic
Patient RaceAsian